MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MF-410335
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Failure of Implant (1924); Seroma (2069)
Date of Event 12/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported a left side rupture and an exchange from textured to smooth due to concern with the products.Device remains implanted.
 
Event or Problem Description
Device has been explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a.4.
 
Event or Problem Description
Healthcare professional reported a left side rupture and an exchange from textured to smooth due to concern with the products.Device has been explanted.
 
Event or Problem Description
Healthcare professional additionally reported a left side "swollen breast" and "fluid around the implant.".
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: yellow particles on the surface of the shell, weight to the specification, and deformation.Cloudy gel observed after the autoclave disinfection process.Based on the device analysis the final assessment is: no issues found related with the manufacturing process and no openings or issues related to rupture device were observed.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key11286311
Report Number9617229-2021-00458
Device Sequence Number14321546
Product Code FTR
UDI-Device Identifier10888628003460
UDI-Public10888628003460
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2023
Device Model NumberMF-410335
Device Catalogue NumberMF-410335
Device Lot Number3220467
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2021
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer02/15/2021
03/17/2021
04/28/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date03/16/2021
04/15/2021
05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient Weight57